RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 9, Pages 3–125 (Mi umn8801)  

Surveys and Translations
Series of papers on the theory of linear operators in a Hibbert space

Spectral theory of linear operators

A. I. Plesner


Full text: PDF file (11736 kB)

Bibliographic databases:

Citation: A. I. Plesner, “Spectral theory of linear operators”, Uspekhi Mat. Nauk, 1941, no. 9, 3–125

Citation in format AMSBIB
\Bibitem{Ple41}
\by A.~I.~Plesner
\paper Spectral theory of linear operators
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 9
\pages 3--125
\mathnet{http://mi.mathnet.ru/umn8801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=5798}
\zmath{https://zbmath.org/?q=an:0063.06285|67.1046.02}


Linking options:
  • http://mi.mathnet.ru/eng/umn8801
  • http://mi.mathnet.ru/eng/umn/y1941/i9/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Успехи математических наук
    Number of views:
    This page:1399
    Full text:771
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020